# SDR AALA202006199014

- Difficulty date: May 30, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D572591262
- Condition: Corroded
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND MAIN LANDING GEAR RETRACTION ACTUATOR ANCHORAGE FITTING BORE BETWEEN WS 70 AND WS 141, BETWEEN RIB 2 AND AND RIB 3. REPAIRED LEFT HAND ACTUATOR FITTING PER SRM 57-26-13-300-025.
